# SDR 4DPA2021073000001

- Difficulty date: July 30, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N247JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145763
- Aircraft time: 31,230 hours, 28,526 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Abnormal
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AT 4000 FEET OF THE AIRCRAFT BEGAN YAWING TO THE RIGHT REQUIRING LEFT RUDDER.  ATTEMPTED YAW TRIM AND FOUND YAW TRIM INOP. APPLIED FULL LEFT RUDDER. FOLLOWED QRH OAKS BROUGHT PLANE BACK. WHEN BACK ON GROUND TRIED YAW TRIM AGAIN AND SEEMED TO WORK FINE.  PERFORMED A DETAIL INSPECTION OF THE RUDDER BY OPENING RUDDER ACCESS PANELS, INSPECTED RUDDER ACTUATOR, TRIM ACTUATOR, RODS HARDWARE, ELECTRICAL CONNECTOR. PLACED AIRCRAFT ON JACKS, PERFORMED GEAR SWINGS WHILE DOING GEAR SWINGS OPERATED YAW TRIM FOR AT LEAST 10 TIMES, INSPECTED RUDDER PEDALS FOR BINDING AND ANY OBSTRUCTION OF THE MECHANISM. OPS/CHECKED GOOD. NO DAMAGE OR FAULTS FOUND, ALSO REMOVED AND REPLACED ASSOCIATED RELAY.
